I've been on Levo for 11 years now following a thyroidectomy for papillary cancer. Over past 3 years things have gone steadily downhill . I was under a lot of stress about that time and my adrenals are clearly suffering . My gp said i could be hyper and reduced levo from 150 to 125 and then ,100. I feel permantly in fight or flight mode,anxiety and problems sleeping. I ache,feel dizzy and have been told I have hypoglycaemia . After lowering my dose of Levo I was hoping the anxiety would subside. It didn't and after another year I have finally persuaded them to let me try introducing T3 to see if it would help my energy levels and balance me better.
I felt the same for the first few days. ( I took 10 in one dose in the morning) but by about day 5 the anxiety went through the roof.
I was so frightened and exhausted I stopped after a week. My consultant hasn't really got any answers as he says its a really small dose of T3 and shouldn't make much difference.
It clearly has! I'm still suffering with feeling exhausted and vision so blurry I can hardly see here what I'm typing here.
Is it because my adrenal system is weak that I couldn't tolerate the T3 and if so what can I do to help? I'd like to try again at some stage as I suspect T4 alone is not right for me but I'll be frightened that I'll have the same reaction.
Any advice would be so appreciated I'm so relieved to have found this forum!
( my TSH on 29th Apr was 2.1 , free T4 17.2 and free T3 4.0 )
Thankyou in advance,